Solution of Fuzzy Fractional Integro-Differential Equations Using A Domian Decomposition Method
T. Allahviranloo, S. Abbasbandy, O. Sedaghatfar and P. Darabi, A new method for solving fuzzy integro-differential equation under generalized differentiability, Neural Computing and Applications 21 (1967), 191–196.
A. Armand and Z. Gouyandeh, Fuzzy fractional integro-differential equations under generalized Caputo differentiability, Annals of Fuzzy Mathematics and Informatics 10 (2015), 789–798.
M. Caputo, Linear models of dissipation whose Q is almost frequency independent-II, Geophysical Journal of the Royal Astronomical Society 13 (1967), 529–539.
K. Diethelm and N.J. Ford, Analysis of Fractional Differential Equations, Springer, New York (2004).
T. Donchev, A. Nosheen and V. Lupulescu, Fuzzy integro-differential equations with compactness type conditions, Hacettepe Journal of Mathematics and Statistics 43 (2014), 259–267.
A.F. Jameel, Semi analytical-solution of nonlinear two points fuzzy boundary value problems by adomian decomposition method, Journal of Applied Computational Mathematics 4 (2015) doi:10.4172/2168-9679.1000199.
A. Loverro, Fractional Calculus: History, Definitions and Applications for the Engineer, U.S.A. (2004).
R.C. Mittal and R. Nigam, Solution of fractional integro-differential equations by Adomian decomposition method, International Journal of Application, Mathematics and Mechanics 4 (2008), 87–94.
I. Podlubny, Fractional Differential Equation, Academic Press, New York (1999).
S. Priyadharsini, V. Parthiban and A. Manivannan, Solution of fractional integro-differential system with fuzzy initial condition, International Journal of Pure and Applied Mathematics 106
eISSN 0975-5748; pISSN 0974-875X